# SDR DALA2015101906287

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 62,017 hours, 20,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PUSHBACK F/A NOTICED DOOR 3L RAFT WAS NOT SECURED IN CASE AND WAS RESTING ON FLOOR.  REINSTALLED SLIDE IAW AMM 757 25-66-00-842- 077, AND INSPECTION BUY OFF C/W ACFT OK FOR SERVICE.  REQUIRED INSPECTION COMPLETE.
